Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Extremal Hosoya index and Merrifield–Simmons index of hexagonal spiders

Language

English

Abstract

For any graph G, let m (G) and i (G) be the numbers of matchings (i.e., the Hosoya index) and the number of independent sets (i.e., the Merrifield-Simmons index) of G, respectively. In this paper, we show that the linear hexagonal spider and zig-zag hexagonal spider attain the extremal values of Hosoya index and Merrifield-Simmons index, respectively. © 2008 Elsevier B.V. All rights reserved.

Keywords

Hexagonal spider, Hosoya index, Merrifield-Simmons index

Publication Date

2008

Source Publication Title

Discrete Applied Mathematics

Volume

156

Issue

15

Start Page

2978

End Page

2985

Publisher

Elsevier

DOI

10.1016/j.dam.2008.01.008

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.dam.2008.01.008

ISSN (print)

0166218X

This document is currently not available here.

Share

COinS